A refinement of a theorem of Schur on primes in arithmetic progressions III
Acta Arithmetica, Tome 15 (1968) no. 2, pp. 193-197
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_15_2_193_197,
author = {J. W\'ojcik},
title = {A refinement of a theorem of {Schur} on primes in arithmetic progressions {III}},
journal = {Acta Arithmetica},
pages = {193--197},
year = {1968},
volume = {15},
number = {2},
doi = {10.4064/aa-15-2-193-197},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-15-2-193-197/}
}
TY - JOUR AU - J. Wójcik TI - A refinement of a theorem of Schur on primes in arithmetic progressions III JO - Acta Arithmetica PY - 1968 SP - 193 EP - 197 VL - 15 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-15-2-193-197/ DO - 10.4064/aa-15-2-193-197 LA - en ID - 10_4064_aa_15_2_193_197 ER -
J. Wójcik. A refinement of a theorem of Schur on primes in arithmetic progressions III. Acta Arithmetica, Tome 15 (1968) no. 2, pp. 193-197. doi: 10.4064/aa-15-2-193-197
Cité par Sources :